# SDR AALA201703279025

- Difficulty date: March 26, 2017
- Submitted: March 29, 2017
- Operation: Air carrier
- Aircraft: N109UW
- Make and model: Airbus A320-214
- Aircraft serial: 1065
- Aircraft time: 53,276 hours, 25,034 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Shorted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE.  FOUND A SHORTED WIRE HARNESS BETWEEN SEATS 7 AND 9, REPLACED THE WIRE HARNESSES IAW AMM 33-51-18.
